Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Shots for herniated disc and arthritis, have severe hair fall. Is it due to steroids in shot?

Hello, Approximately 2 months ago I had 2 facet blocks and 1 cervical epidural for neck pain from herniated discs and arthritis . Now I have suddenly started having significant hair loss in the past 2 weeks. Could the shots cause this since they contained steroids? The only other thing that has changed is beginning Oracea for peri-oral dermatitis about 6 weeks ago. It has worked, but there is no known cause for the dermatitis and I ve never had anything like it before. I am 61. Thank you.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for writing here.

Your hair loss is stress releated.

This condition is known as telogen effluim.

Any stress on body disturbs hair cycle leading to hair loss.

Steroids are not directly responsible for hair loss.

You can continue with oracea also.

Such type of hair loss recovers within 2 to 3 months.

You can take multivitamin tablets contaning boitin.

Hope this will help you.Take care.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor